# SDR SWAA2025030393380

- Difficulty date: February 5, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 29,835 hours, 14,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. GALLEY DOOR EMERGENCY ESCAPE SLIDE OUTER COVER NOT SEATED (POOCHED OUT) ON THE FORWARD SIDE. <[01] ADJUSTED GIRT BAR FLAP ON FWD SERVICE DOOR PER AMM 25-66-01;[02] VERIFIED WORK PERFORMED.
